# SDR DL72W954236

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2825W
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Part number: BR9279108
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C, FOUND L-1 EMERGENCY LIGHT BASE CRACKED.  REPLACED L-1 EMERGENCY LIGHT ASSEMBLY, CHECKS GOOD.
